MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Catalog Number OSS310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #15 & #16 failed due to peri-implantitis discovered during x-ray check up.The doctor reports in the per that the procedure was not concluded by placing another implants.Abscess was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.D6: d6a.If implanted, give date: unknown.D10: concomitant medical product: fos4513, do not use - full osseotite xp implant 4/5 x 13mm, lot: 2010091518.H6: event problem codes: patient code: 1690.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
OSSEOTITE¿ IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20873579
Report Number0001038806-2024-02865
Device Sequence Number15647542
Product Code DZE
UDI-Device Identifier00844868013105
UDI-Public(01)00844868013105(17)250318(10)2020021721
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/18/2025
Device Catalogue NumberOSS310
Device Lot Number2020021721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age81 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic